MathSciNet Relay Station
MathSciNet bibliographic data
MR1812816 46L53 (42C10 47A63 60B99 81S25)
Buchholz, Artur Operator Khintchine inequality in non-commutative probability. Math. Ann. 319 (2001), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement